# SDR 9501119163

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8906E
- Make and model: Doug DC-9-14
- Aircraft serial: 45747
- System (JASC): 2424 · AC Regulator
- Part: Voltage Reg
- Part number: 939D2171
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 33,015 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE GENERATOR DROPPED OFF LINE DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  FOUND VOLTAGE REGULATOR FAULT SET ON LEFT GENERATOR CONTROL UNIT.  REPLACED THE LEFT VOLTAGE REGULATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
